Not a good week

Having finally managed to make my way back onto the forum on Monday after too long away, I was full of the joys of spring tra-la! I then went for my long-awaited pain clinic appointment on Monday afternoon. Now I really regret it! Outcome of a one-hour consultation was - he will refer me to the multi-disciplinary team - waiting time 5 months. And I felt pressured into taking Duloxetine. I'm really annoyed at myself for giving in, but I felt that I'd made such a effort to get the referral, and waited so long, what was the point if I didn't take the treatment offered! So I took one tablet Monday night. Woke at 4 on Tuesday morning feeling very sick. Couldn't get back to sleep - eventually was sick a couple of times, and felt really shaky all day! I'm still not right, and it's Friday.

I had been feeling so much better. This seems to have triggered a mini-flare. Its affecting my work. Its affecting my mood. I know I'm under a lot of stress at the moment, and I had been taking really good care of myself, and reaping the rewards. Then this comes along and messes it all up!

Ah well, just 5 months to wait for the next lot of help! I'll stick with the deep breathing!

Hope you're all having good days as the sun peeps shyly out from between the clouds!

Kaz

xx

4 Replies

oldestnewest
  • Kaz take the tablets to your Gp and see if they think they could have been the cause... Don't wait over the weekend if you still dont feel right ... They could give you something different or tell you not to attempt to take it again..... I don't know if you had been taking anything before I have a memory like a sieve could be they have interacted... I have had that done to me twice by wonderful professionals given meds to take that don't go together at all and have made me worse

    Take it easy and let us know how you are

    VG x

  • Thanks VG.

    It's not bad enough now to worry about - sorry, I was just venting my disappointment!

    No I wasn't taking anything before. Mainly because I seem to be very sensitive to meds, and always seem to get the side effects without the good ones! And partly because I was managing reasonably well without!

    I need to be mentally alert (as much as possible - lol!) for work, and also do quite a lot of driving, so a lot of meds which can make you drowsy would be out of the question for me anyway!

    I'm actually better now than I was on Tues, and Weds. Just frustrated that I decided to be open-minded and it hasn't helped. And the shakiness just doesn't do much for my professional image! I'm never sure whether my students don't notice, or do but are too polite to comment - and then I wonder what they must be thinking!

    Have a good day

    xx

  • Hi Kaz,

    The side effects of Duloxetine are pretty nasty, but apparently they wear off quite quickly.

    If you're badly affected, it would be a good thing to check with your GP, 'cos some people really can't get on with it - like VG I'm one of them - after 3 days of vomiting, I gave up!

    I do hope you feel a bit better soon!

    Moffy x

  • Hi Kaz,

    agree with the other ladies, have a word with your GP.

    I was told I would have a long wait for the multi discipline team and that there would be a nine month wait. In reality it ended up 7 months.

    Stress seems to make my problems flare up too. I think this is normal though.

    Hugs

    Jillyxx

You may also like...